Advertisement

Mathematische Annalen

, Volume 164, Issue 3, pp 270–271 | Cite as

Zu einem Isomorphiesatz von H. Whitney für Graphen

  • H. A. Jung
Article

Literatur

  1. [1]
    Krausz, J.: Demonstration nouvelle d'un théorème de Whitney sur les réseaux. Mat. Fiz. Lapok50, 75–85 (1943).Google Scholar
  2. [2]
    Ore, O.: Theory of graphs. Am. Math. Soc. Coll. Publ.38 (1962).Google Scholar
  3. [3]
    Whitney, H.: Congruent graphs and the connectivity of graphs. Am. J. Math.54, 150–168 (1932).Google Scholar

Copyright information

© Springer-Verlag 1966

Authors and Affiliations

  • H. A. Jung
    • 1
  1. 1.Köln

Personalised recommendations